A study on pharmacy allergy revealed that the symptoms appear more frequently in the nose due to inspiration of powdered midicine dusts from the nostril. Drugs for gastrointestinal and neuropsychiatric disorders appeared more frequently responsible for the allergy. The questionnaires sent to the pharmaceutists showed a high incidence of nasal allergic symptoms, which might be partly ascribed to the cold environment of the area where this study was carried out. For diagnosis of the pharmacy allergy, provocation test on nasal mucous membrane would be highly useful, and IgE, skin test and P-K reaction are need to be studied for more detail information on pharmacy allergy.
A 45-year-old male who was suspected of having toxoplasmosis from the findings of the fundi oculi and histopathological features of the cervical lymphnodes is reported. His chief complaints were dysphagia and cough. He had no past or family histories relevant to toxoplasmosis. Although retinochoroidtis which was hightly suggestive of toxoplasmosis was confirmed, the toxoplasma could not be identified and even the serologic test was negative. The swelling of the right side of the lingual tonsil was removed surgically but was followed by another swelling on the left side, which produced difficulty in swallowing. The authers reviewed the reports on toxoplasmosis appearing in the otolaryngological literature.